# SDR SWAA2014013124718

- Difficulty date: January 30, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N353AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 14,406 hours, 6,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS INOPERATIVE.  R & R EEPLS IAW MM.
